MathSciNet Relay Station
MathSciNet bibliographic data
MR1851187 (2002g:58010) 58D05 (20F05 58B25)
Benaim, Michel; Gambaudo, Jean-Marc Metric properties of the group of area preserving diffeomorphisms. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4661–4672 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement